# SDR NACA20070010

- Difficulty date: February 19, 2007
- Submitted: March 27, 2007
- Operation: Air carrier
- Aircraft: N321DL
- Make and model: Boeing 737232
- Aircraft serial: 23093
- Aircraft time: 58,701 hours, 43,689 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Bs 1088
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE HAS A SCRATCH AT BS 1088, BETWEEN SR 20 AND SR 23.  CUT OUT DAMAGED AREA AT AFT FUSELAGE BS 1088 BETWEEN SR 20 AND SR 23 AND FABRICATED REPAIR DOUBLER IAW JOSSAIR DRAWING NR 73R5331545 REV I/R DATED 17 FEB 2007.
